Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The majorizing measure approach to sample boundedness

Tom 139 / 2015

Witold Bednorz Colloquium Mathematicum 139 (2015), 205-227 MSC: Primary 60G15; Secondary 60G17. DOI: 10.4064/cm139-2-4

Streszczenie

We describe an alternative approach to sample boundedness and continuity of stochastic processes. We show that the regularity of paths can be understood in terms of the distribution of the argument maximum. For a centered Gaussian process $X(t)$, $t\in T$, we obtain a short proof of the exact lower bound on $\mathbb E \sup_{t\in T}X(t)$. Finally we prove the equivalence of the usual majorizing measure functional to its conjugate version.

Autorzy

  • Witold BednorzInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek